MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR?; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR?; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number H802224360021
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that device failure to adjust speed occurred.A rotablator console was selected for use.During the procedure, it was noted that the device was unable to switch between high and low speed.The procedure was completed with the original device.The patient is stable, sedated with local anesthesia, and with no patient complication or other additional intervention reported.
 
Additional Manufacturer Narrative
D4: catalog number: corrected.D4: model number: corrected.D2b: pro code (product code): mcx.G4: premarket/510(k) #: p900056.E1: initial reporter address 1: (b)(6).
 
Event or Problem Description

Brand Name
ROTABLATOR?
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21962397
Report Number2124215-2025-25562
Device Sequence Number7272889
Product Code MCW
UDI-Device Identifier08714729353317
UDI-Public(01)08714729353317
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH802224360021
Device Catalogue NumberH802224360021
Device Lot NumberRC400256
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/20/2025
Date Device Manufactured11/11/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown